# SDR AALA201805179006

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 11,718 hours, 4,533 cycles
- System (JASC): 5200 · Doors
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 28804
- Condition: Failed
- Location: Door
- Part time: 11,719 hours, 4,534 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PRESSURE SWITCH 14WN FAILED A LEAK CHECK.   REPLACED THE PRESSURE SWITCH IAW 52-73-12.
